# SDR R61A20110371

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 19,423 hours, 14,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CORROSION ON SHEAR PLATE AT FR 87 AFT GALLEY ATTACH POINT RT SIDE.  MX REMOVED AND REPLACED SHEAR PLATE AT FR 87 IAW EMB 170 SRM 51-42-02, 51-20-00, 51-42-00.  ALODINED, PRIMED AND APPLIED TOPCOAT IAW EMB 170 51-23-05, 51-23-06.  PN 170-91919-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
